# SDR AALA201709229027

- Difficulty date: September 20, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 3,417 hours, 354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1161853
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AIRPLANE HEALTH MONITORING ALERT RECEIVED FOR L4 DOOR REMOTE WIRELESS EMERGENCY LIGHTS SYSTEM CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WELS CONTROL UNITS.  REMOVED AND REPLACED L4 DOOR WELS CONTROL UNIT PER AMM 33-51-07.  OPERATIONAL CHECK GOOD.
